# SDR UIEA2024011600016

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 94,895 hours, 23,305 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 233N321431
- Part serial: D01061
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTERÂ  ENG START AND PUSH BACK , TURNED ON WING AND TAXI LIGHT AND STARTED LH PACK, COCKPIT FILLED WITH ACIDIC/ SMOKEY SMELL. TAXIED OUT BUT RETURNED TO GATE, SMELL DID NOT GO AWAY.( PER CONVERSATION WITH CREW AND DVI OF LIGHT CONTROL PANELS, FOUND RUNWAY TURNOFF SWITCH BURNT AND ARCHING. R/R LIGHTING CONTROL PANEL ASSY PER AMM 33-13-00, OPS CHECK GOOD. NO FURTHER OVERHEATING/ ARCHING )
